Skip to Main content Skip to Navigation
Journal articles

Indirect controllability of locally coupled systems under geometric conditions

Abstract : We consider systems of two wave/heat/Schrödinger-type equations coupled by a zero order term, only one of them being controlled. We prove an internal and a boundary null-controllability result in any space dimension, provided that both the coupling and the control regions satisfy the Geometric Control Condition. This includes several examples in which these two regions have an empty intersection.
Complete list of metadatas

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00617910
Contributor : Matthieu Léautaud <>
Submitted on : Tuesday, August 30, 2011 - 7:32:05 PM
Last modification on : Friday, March 27, 2020 - 4:01:37 AM
Document(s) archivé(s) le : Monday, December 5, 2016 - 3:39:07 AM

File

alabau_leautaud_CRAS.pdf
Files produced by the author(s)

Identifiers

Citation

Fatiha Alabau-Boussouira, Matthieu Léautaud. Indirect controllability of locally coupled systems under geometric conditions. Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (7-8), pp.395-400. ⟨10.1016/j.crma.2011.02.004⟩. ⟨hal-00617910⟩

Share

Metrics

Record views

675

Files downloads

678